I have had headache, swollen cheek and red eyes. I went to eye clinic at hospital, and told it was a form if iritis and the doc prescribed Pred Forte Eye Drops,many times a day and mydriatic to dilate the pupil.
The eye looks a lot better and I want to go back to work on Monday, but my check up isn`t until Wednesday, can I stop taking the drops?
Thanks for your Question
Improving of symptoms doesn't mean the disease is cured.
Here is my advice to you:
1- Keep taking your eye drops as was prescribed by your eye doctor, till you visit him.
2- Corticosteroid eye drops such as Pred Forte Eye Drops shouldn't be stop abruptly. You should taper it gradually because abrupt discontinuation can cause rebound inflammation and iritis.
Example of tapering:
6 times a day for 3 days, then 4 times a day for 3 days, 2 times a day for 2 days and 1 time a day for 3 days. Tapering should be scheduled by the eye doctor according to the case and according to the ocular examination.